Deviation inequalities for continuous martingales
We consider a broad class of continuous martingales whose local modulus of continuity is in some sense deterministic. We show that such martingales have Gaussian probability tails, provided we appropriately normalize them by their quadratic variation. As other applications of our methods, we provide energy inequalities and prove a new sufficient condition for the joint continuity of continuous additive functionals of Brownian motion indexed by their Revuz measures.
Year of publication: |
1996
|
---|---|
Authors: | Khoshnevisan, Davar |
Published in: |
Stochastic Processes and their Applications. - Elsevier, ISSN 0304-4149. - Vol. 65.1996, 1, p. 17-30
|
Publisher: |
Elsevier |
Saved in:
Online Resource
Saved in favorites
Similar items by person
-
Capacities in Wiener space, quasi-sure lower functions, and Kolmogorov's [epsilon]-entropy
Khoshnevisan, Davar, (2008)
-
Rates of convergence to Brownian local time
Bass, Richard F., (1993)
-
Logarithmic averages of stable random variables are asymptotically normal
Berkes, István, (1998)
- More ...